MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; OXYGEN TUBING 7', MCKESSON

WESTMED LLC WESTMED LLC; OXYGEN TUBING 7', MCKESSON
Model Number 32647
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tubing not attaching would cause an interruption in therapy.If the event were to occur during patient use, they could become hypoxic.
 
Event or Problem Description
Oxygen tubing pulling out of concentrator connector.
 
Event or Problem Description
Oxygen tubing pulling out of concentrator connector.
 
Additional Manufacturer Narrative
The tubing not attaching would cause an interruption in therapy.If the event were to occur during patient use, they could become hypoxic.The complaint reported that "oxygen tubing pulling out of concentrator connector." the complaint investigation was performed based on the content of the issue reported.Based on the complaint report no patient was affected.The potential root cause may have been due to improper handling of the product.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first (1) complaint reported for part number 32647 failure mode "disconnecting tube", no other complaints were reported.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
WESTMED LLC
Common Device Name
OXYGEN TUBING 7', MCKESSON
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18909185
Report Number2028807-2024-00008
Device Sequence Number7042789
Product Code BYX
UDI-Device Identifier20612479203758
UDI-Public20612479203758
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32647
Device Catalogue Number32647
Device Lot NumberMWM441358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown